# SDR AWXA200400854

- Difficulty date: August 7, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 63,850 hours, 27,284 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: BACC45FT1212S
- Condition: Broken
- Location: Zone 120
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON MAINTENANCE FERRY EN ROUTE FROM LCQ TO PHX AT FL 390, RECEIVED RT ENGINE FIRE INDICATION FOLLOWED BY MULTIPLE EICAS AND STATUS MESSAGES.  FIRED THE RT ENGINE FIRE BOTTLE AND APPROXIMATELY 10 MINUTES LATER RECEIVED LT ENGINE FIRE EICAS MESSAGE AND WARNING BELL.  DIVERTED TO DFW AND CONTINUED TO RECEIVE INTERMITTENT EICAS AND STATUS MESSAGES UNTIL AIRCRAFT WAS ON SHORT FINAL APPROACH, (RAT SELF DEPLOYED).  MX REMOVED AND REPLACED ELECTRONIC WARNING SYSTEM POWER SUPPLIES "A"/"B" IAW BMM 31-51-04-401.  ELECTRONIC WARNING SYSTEM "B" STILL FAILS TEST PER FIM 31-51-00.  REPLACED EMI FILTER MODULE IAW BMM 31-51-01-4, PROBLEM STILL EXISTS.
